# SDR FDEA201603241036

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 1179, X= 8.5 FOUND CORRODED.  REPAIRED IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
